# SDR UIEA2013041300199

- Difficulty date: April 13, 2013
- Submitted: April 14, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,510 hours, 15,054 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Rod
- Part number: 1578M30G28
- Condition: Broken
- Location: Vent Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCC VENT DUCT SUPPORT ROD & ON NR 2 ENG OTBD SIDE BROKEN. R & R BROKEN SUPPORT ROD ON NR 2 ENG.
